Bulletin of the American Mathematical Society

The dual group of the Fourier-Stieltjes algebra

Martin E. Walter

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 78, Number 5 (1972), 824-827.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183534003

Mathematical Reviews number (MathSciNet)
MR0301453

Zentralblatt MATH identifier
0256.22012

Subjects
Primary: 22D35: Duality theorems 43A40: Character groups and dual objects 46J99: None of the above, but in this section
Secondary: 22D05: General properties and structure of locally compact groups 22D25: $C^*$-algebras and $W^*$-algebras in relation to group representations [See also 46Lxx] 46L25

Citation

Walter, Martin E. The dual group of the Fourier-Stieltjes algebra. Bull. Amer. Math. Soc. 78 (1972), no. 5, 824--827. https://projecteuclid.org/euclid.bams/1183534003


Export citation

References

  • 1. C. A. Akemann and M. E. Walter, Non-abelian Pontriagin duality. Duke Math. J. (to appear).
  • 2. P. Eymard, L'algèbre de Fourier d'un groupe localement compact. Bull. Soc. Math. France 92 (1964), 181-236. MR 37 # 4208.
  • 3. M. E. Walter, Group duality and isomorphisms of Fourier and Fourier-Stieltjes algebras from a W*-algebra point of view, Bull. Amer. Math. Soc. 76 (1970), 1321-1325.
  • 4. M. E. Walter, W*-algebras and non-abelian harmonic analysis. J. Functional Analysis (to appear).
  • 5. M. E. Walter, A duality between locally compact groups and certain Banach algebras. Queen's Univ. (preprint in preparation).